Smoothing finite group actions on three-manifolds

Research output: Contribution to journalArticlepeer-review

Abstract

We show that every continuous action of a finite group on a smooth three-manifold is a uniform limit of smooth actions.

Original languageEnglish (US)
Pages (from-to)1043-1084
Number of pages42
JournalDuke Mathematical Journal
Volume170
Issue number6
DOIs
StatePublished - Apr 1 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Smoothing finite group actions on three-manifolds'. Together they form a unique fingerprint.

Cite this